Research Repository

Generalizations of Furuta's inequality

Dragomir, Sever S (2013) Generalizations of Furuta's inequality. Linear and Multilinear Algebra, 61 (5). pp. 617-626. ISSN 0308-1087

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID26720, bounded linear operators, operator inequalities, Kato's inequality, functions of normal operators, Euclidian norm and numerical radius
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 12 Mar 2014 20:24
Last Modified: 09 Sep 2014 06:13
URI: http://vuir.vu.edu.au/id/eprint/23667
DOI: 10.1080/03081087.2012.698279
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar